Time to rectify another common beauty mistake.
This is one is for all the pimple pushing, heavy scrubbers out there.
That’s right we are talking about using too much cortisone.
First off, for those who haven’t come across the term, Cortisone is one of those products that you would find in your first-aid kit and one that many would normally use to treat a rash or bug bite.
However, quite mild forms that can be purchased over-the-counter in pharmacies have been used to relieve redness, swelling and flakey skin.
Although, it sounds harmless, we need to remember that cortisone itself is a type of steroid, and continual long-term use can lead to worse skin problems.
So for those over using the product or continuing its use long term their skin will become dependent on the cortisone to control any inflammation and then simply react when it is suddenly stopped.
So what’s the rebound affect…
Well angrier and itchier skin is the answer.
Another note worth hearing is that over using cortisone cream can also causes collagen to break down, which means application can lead to thinning of the skin and furthermore stretch marks.
So with the power of knowledge be sure to use this product safely.
That’s a max of two weeks at a time and in its mildest form, very thinly laid on skin.